MAUDE Adverse Event Report: RENISHAW MAYFIELD SARL NEUROMATE GEN III STEREOTACTIC SYSTEM

RENISHAW MAYFIELD SARL NEUROMATE GEN III STEREOTACTIC SYSTEM
Model Number NEUROMATE
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The system crashed due to a corrupted file being created during patient images loading.Retrospective reporting of issue following fda inspection - documented internally in corresponding capa.
 
Event or Problem Description
During surgery, a patient was under anaesthesia, additional images were being imported following a scan with an o arm to collect the 3d neurolocate image series to allow registration of the patient to the robot coordinates.The neuroinspire software within the robot system brought up an error message.Following attempts to restart the pc and transfer the images from pacs and usb stick the images would still not upload so surgery was cancelled.No harm to patient but medical intervention required to close patient with no clinical benefit.Patient recovered from ga.3d neurolocate not available for sale in the usa, but the image upload issue is unlikely to be due to the use of 3d neurolocate.The surgeon needed to surgically close the patient up without being able to compete the planned surgery.This is being reported on the basis of the surgical intervention to close the patient at an unplanned stage of the surgery due to a malfunction of the device.

Brand Name
NEUROMATE GEN III STEREOTACTIC SYSTEM
Common Device Name
NEUROMATE GEN III
Manufacturer (Section D)
RENISHAW MAYFIELD SARL
31 rue ampere, ,
chassieu, 69680
FR  69680
Manufacturer (Section G)
RENISHAW MAYFIELD SARL
31 rue ampere, ,
chassieu, 69680
FR   69680
Manufacturer Contact
ruth rusling
31 rue ampere, ,
chassieu, 69680
FR   69680
MDR Report Key22395325
Report Number3009108888-2025-00009
Device Sequence Number9024568
Product Code HAW
UDI-Device Identifier03662724000345
UDI-Public03662724000345
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNEUROMATE
Device Catalogue Number001.0500
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Initial Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown